See Alike in...

Alike App

Browser

sunbird

772d

Since starting levothyroxine and getting up to 75 µg I have gained 70 pounds I eat pretty dang healthy I work out I didn’t make any drastic changes. I recently realized there’s reverse T3 as well as T3, and so the T4 may be converted to rT3 instead of T3, Whig. Would make the condition worse, not better!! Anyone else have worse symptoms after levo? I’m so confused at this point and feel like I keep doing the wrong thing

    • Tiger._.eyes

      767d

      😥

    • JeffreyShaf

      770d

      Good Morning! It seems like doctors only focus on the TSH would could leave ppl still feeling low! I would request FT3/FT4 which should be a more accurate reading on what the thyroid is doing! TSHs of the pituitary gland hormone not a thyroid hormone

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion